# SDR MALA965225

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2736000
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THREE CRACKS ON RT FLAP UPPER SKIN SURFACE P/N 27-36000.  TWO AT WS 39.134, BOTH 1 INCH LONG AND 1 AT WS 51.167, .50 INCH LONG.  INSTALLED PERMANENT REPAIR DOUBLER PER FAC SRM 57-90-60, FIGU 10, PAGES 19-21.  (X)
